MAUDE Adverse Event Report: LENA CUP LLC LENA; MENSTRUAL CUP

LENA CUP LLC LENA; MENSTRUAL CUP
Model Number LENA-MIXII-2
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Dysuria (2684)
Type of Reportable Event Malfunction
Event or Problem Description
User reported that since using the cups from (b)(6) 2019 and onwards that she has noticed having issues with constant uti's after every period that she used them.She has had to visit her physician for antibiotics.She has also had issues with the cup insertion and not opening completely once inserted, as well as having a lot of pressure on her bladder, making it feel like she can't empty her bladder completely when the cup is inserted.

Brand Name
LENA
Common Device Name
MENSTRUAL CUP
Manufacturer (Section D)
LENA CUP LLC
244 fifth avenue #2243
new york, ny
MDR Report Key10445879
Report Number3011660924-2020-00008
Device Sequence Number4043892
Product Code HHE
UDI-Device Identifier00850008236143
UDI-Public850008236143
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLENA-MIXII-2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2020
Initial Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;